# SDR SWAA2022021471040

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE; AFT SPAR HAS INTERGRAULAR CORROSION AT AFT BOOST PUMP LOWER BONDING WIRE ATTACH POINT IRSS 142 - 150; MARKED. / REMOVED CORROSION AT L/H WING T/E SPAR AT AFT BOOST PUMP LOWER BONDING WIRE ATTACH POINT IRSS 142-150 I/A/W 737-700 SRM 51-10-02-0G-0 ORIGINAL THICKNESS .678 MATERIAL REMOVED .137 REMAINING .541 OUT OF LIMITS REPAIRED DAMAGE I/A/W SOUTHWEST EA. 1-757-15214 REV IR AND AAR EA.180290 REV IR. RESTORED FINISH AND REPLACED BONDING JUMPER I/A/W EA 180290 P1 STEP 16 AND EA 180290 IR STEP 12
